Research Repository

Generalization of Ostrowski inequality for convex functions

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Generalization of Ostrowski inequality for convex functions. Mathematica Slovaca, 68 (5). pp. 1017-1040. ISSN 0139-9918

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Lebesgue integral; midpoint integral inequalities; integral mean inequalities; Fejér’s inequality
Subjects: Current > FOR Classification > 0101 Pure Mathematics
Current > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 17 Jun 2019 04:02
Last Modified: 28 Aug 2019 01:13
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar